Other Information: Each Caplet Contains: calcium 28 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number.  Misc: Diphenhydramine HCl (nighttime sleep aid). For a restful night's sleep. Safe, non-habit forming. Does not contain pain reliever. Compare to Simply Sleep active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep). Does not contain gluten. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

Equaline Sleep Aid, Nighttime, 25 mg, Mini Caplets, 200 Each

$9.99was $13.99$0.05 each

Sale Information

Sales price valid from 11/27/2022 until 12/27/2022

Description

Other Information: Each Caplet Contains: calcium 28 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Diphenhydramine HCl (nighttime sleep aid). For a restful night's sleep. Safe, non-habit forming. Does not contain pain reliever. Compare to Simply Sleep active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep). Does not contain gluten. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

Ingredients

Active Ingredients: In Each Caplet: Diphenhydramine HCl (25 mg). Purpose: Nighttime Sleep-Aid. Inactive Ingredients: Corn Starch, Dicalcium Phosphate, FD&C Blue 1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silica Gel, Stearic Acid, Talc, Titanium Dioxide.
Product Number: 00041163488311

Sale Information

Sales price valid from 11/27/2022 until 12/27/2022

Description

Other Information: Each Caplet Contains: calcium 28 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Diphenhydramine HCl (nighttime sleep aid). For a restful night's sleep. Safe, non-habit forming. Does not contain pain reliever. Compare to Simply Sleep active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep). Does not contain gluten. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.
Product Number: 00041163488311